umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A note on the diophantine equation CZ2 = X5 + Y5
Linköping, Sweden.
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2013 (English)In: Advances in Theoretical and Applied Mathematics (ATAM), ISSN 0973-4554, Vol. 8, no 3, 173-176 p.Article in journal (Refereed) Published
Abstract [en]

In a previous paper we determined an infinite sequence of C for which the title equation has no coprime non-trivial solutions. In this work we extend these results to C- values  {2F, 10} where F is a prime number  3, 7 mod 10.

Place, publisher, year, edition, pages
2013. Vol. 8, no 3, 173-176 p.
Keyword [en]
Diophantine equation, generalized Fermat equation, coprime nontrivial solutions.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-79747OAI: oai:DiVA.org:umu-79747DiVA: diva2:644510
Available from: 2013-08-30 Created: 2013-08-30 Last updated: 2013-09-17Bibliographically approved

Open Access in DiVA

No full text

Other links

Publishers website

Authority records BETA

Aldén, Erik

Search in DiVA

By author/editor
Aldén, Erik
By organisation
Department of Mathematics and Mathematical Statistics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 175 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf